# SDR FDEA201110154529

- Difficulty date: October 15, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 491B1313007012
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER LOWER SIDE AT TOP T/E ANGLE HAS 8 IN WEAR MARK.  REMOVED AND REPLACED ANGLE IAW SRM 54-04-01 AND CMM 78-32-02.
